Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Tinnitus

Good, that makes it less likely that medications caused your tinnitus. However, it's still a good idea to check with your doctor because other medications can sometimes cause tinnitus. If a medication may be causing your tinnitus, your doctor could suggest stopping it or switching to another medication to see if your tinnitus improves.

Okay, just one more question:

Do you have a family history of hearing loss in young adulthood? For example, did any close relative lose his or her hearing without a clear cause before the age of 40?

Yes, I have a family history of early hearing loss.

No, I have no family history of early hearing loss.

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide